# SDR SWAA2025063080182

- Difficulty date: June 10, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 72,409 hours, 43,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 706; LBL 1; WL 208. MARKED<[01] REMOVED AND REPLACED NEW ATTACH ANGLE ON PASSENGER COMPARTMENT BS706 LBL1 IAW SRM 51-40-02 AND DWG 273A9110 ID: 0002 REV: A;[02] VERIFIED CORRECTIVE ACTION 1.
